# SDR AALA20101231TUL01

- Difficulty date: December 31, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- Aircraft time: 62,624 hours, 22,554 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Condition: Open
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CABIN ALTITUDE WARNING AT 19,000 FT.  CREW FOLLOWED PROCEDURES AND MASKS DEPLOYED IN CABIN.  EMERGENCY DECLARED, FLIGHT RETURNED CCS LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  MX FOUND AIR CHECK VALVE STUCK IN THE OPEN POSITON.  RESET VALVE AND ACCOMPLISHED PRESSURIZATION CHECK.  REPLACED O2 CONTAINERS.  SYSTEM GROUND CHECK NORMAL OPERATION.
